# SDR AUS20010848

- Difficulty date: June 26, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Turbine Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OIL LEAKING AROUND BLEED BAND AREA. NR 1 SEAL LEAKING.
